Differential and Integral Equations

Boundedness of minimizers of degenerate functionals

A. Mercaldo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we prove some results, which give the boundedness of minimizers of some degenerate functionals of Calculus of Variations. We consider also a "limit case".

Article information

Differential Integral Equations, Volume 9, Number 3 (1996), 541-556.

First available in Project Euclid: 7 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49N60: Regularity of solutions


Mercaldo, A. Boundedness of minimizers of degenerate functionals. Differential Integral Equations 9 (1996), no. 3, 541--556. https://projecteuclid.org/euclid.die/1367969970

Export citation